# SDR FDEA201510093161

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 371 hours, 13,954 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000A
- Part serial: AQ0205
- Condition: Faulty
- Location: Brake System
- Part time: 10,402 hours, 5,747 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON 15R & CLEARING RUNWAY, BRAKE TEMPS APPEARED TO BE CLIMBING NORMALLY, NO BRAKES FANS, AFTER TAXING FOR A WHILE MOST BRAKE TEMPS WERE BELOW 200 DEGREES.  ONE ON THE LT SIDE CLIMBED TO MAX 280 DEGREES.  NR 3 BRAKE KEPT CLIMBING.  RT SIDE BRAKES WHERE NOT USED AFTER 285 DEGREES, NR 3 KEPT CLIMBING, NOTIFIED OPERATIONS, FIRE DEPARTMENT & MX.  PULLED INTO PARKING AREA WITH NR 3 BRAKE CLIMBING ABOVE 600 DEGREES, MAXED AT 700 DEGREES.  FIRE TRUCKS ARRIVED, FIRE INDICATED PUT OUT.  R & R NR 3 BRAKE IAW AMM CH 32-42-27.  R & R NR 3 TIRE IAW AMM12-37-32.  COMPLIED WITH AFTER BRAKE OVERHEAT INSPECTION.  R & R NR 3 MLG WHEEL TACHOMETER.
